# SDR IPXA2019052642498

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,485 hours, 17,014 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: NGA608093
- Part serial: 48417
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT BULK CARGO DOOR LWR CORNER DMG'ED AFT OF EXISTING PREVIOUS REPAIR. REPAIRED PER EO MD11-5230-71174-B.
